MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CREATININE

ABBOTT MANUFACTURING INC CREATININE
Model Number 3L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated creatinine result generated on the architect c4000 analyzer on one patient.Results provided: (b)(6) 2020 sid (b)(6) = 3.8 mg/dl, another laboratory = 1.4 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
No customer returns were available for evaluation.A review of ticket trending for architect creatinine reagent lot number (19418un19) did not find any atypical complaint trends identified.The trend review by the product list number (3l81) also found no trends related to this issue.Labeling, including sample handling procedures was reviewed and found to adequately address the issue under review.No product deficiency was identified.

Brand Name
CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9694809
Report Number1628664-2020-00048
Device Sequence Number19318267
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2020
Device Model Number3L81-22
Device Catalogue Number03L81-22
Device Lot Number19418UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER LIST 02P24-40; ARCHITECT C4000 ANALYZER LIST 02P24-40; SERIAL (B)(6); SERIAL (B)(6)